Diabetic

I am diabetic since last 30 years. Now I am a insulin taker for the last 3 years. Taking 30 units in the morning and 30 Units in the night before dinner. In the initial stage it controlled well,but now the Blood sugar fluctuate FBS is goes to 160 mg and PP 238 and some time it goes 100 mg (FBS) and 138 (PP)

I am using Human Mixtard(Biphasic isophane)

Please suggest what to do for reducing Blood Sugar Levels,I am 60 years old

Further I would like to stop taking injection and shift to tables if it possible.If so what tablet can be consumed.

4 Replies

oldestnewest
  • Change diet. On high carb low fat diet, you will never have good control because it is the most horrible diet for a diabetic. Switch to LCHF diet.

  • Yes, insulin is always better than secretagogues provided one doesn't do BLIND DOSING of Insulin. Why hammer the remaining beta cells and burn them out sooner?

    Beyond MF tablets, it should always be insulin only -- and diet LCHF.

  • Reduce your intake of fruit, grains, cereals, tubers, root veg, legumes, sugar and refined carbs. Eat a little more natural fat instead.

    Your blood glucose will begin to normalise so speak to a health professional about lowering your insulin; be careful you don't get a hypo especially at night.

  • I am Diabitic for over 40 years you have to understand if you take more than two tablets of diamicron 1000 it will effect on your kidneys

    Best is to take before lunch and dinner one table that will make pankria start functioning and insulin will reduce extra sugar produced by meals and both are equally important

    Since I have started this method my hbic1 has come down from 9 to below 7

    Also change diet no rice or potato read syndum x on Google

You may also like...